A member asked:

Could it happen such that a corticosteroid drug causes your blood pressure to rise drastically?

A doctor has provided 1 answer
Dr. Tracy Lovell answered

Specializes in Internal Medicine - rheumatology

While on prednisone, it sometimes helps to restrict your sodium consumption which can sometimes help prevent the increase in blood pressure/.

Answered May 8, 2013

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...